# SDR RAIA00212358

- Difficulty date: December 17, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 22,299 hours, 24,813 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Computer
- Part number: 350452005009
- Part serial: 149
- Condition: Damaged
- Part time: 12,848 hours, 14,791 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5590-STL- LANDING GEAR HANDLE WILL NOT GO UP. MAINTENANCE REMOVED AND REPLACED BOTH MULTI FUNCTION COMPUTER, OPS CK OK
